# SDR DJFA2005061

- Difficulty date: February 13, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N216CW
- Make and model: Cessna 525
- Aircraft serial: 5250116
- Aircraft time: 3,672 hours, 3,332 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

KMOB - KADS CREW REPORTED PRIOR TO LANDING WHEN GEAR SELECTED DOWN LT MAIN GEAR DOWN GREEN LIGHT FAILED TO ILLUMINATE.  ANNUNCIATOR TEST HAD ALSO FAILED TO ILLUMINATE LIGHT.  AN ATTEMPT WAS MADE TO SWAP INDICATOR BULBS, WHICH RESULTED IN NO GREEN GEAR DOWN LIGHTS.  AN EMERGENCY GEAR EXTENSION WAS PERFORMED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND ALL FOUR BULBS FOR THE GEAR DOWN AND LOCKED LIGHTS TO BE UNSERVICEABLE.  NEW BULBS WERE INSTALLED AND OPERATIONALLY CHECKED GOOD.  THE HYDRAULIC RESERVOIR AND BLOW DOWN BOTTLE WERE SERVICED.  THE LANDING GEAR WAS OPERATED THROUGH TWENTY CYCLES.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
